# SDR 2006UALA01813

- Difficulty date: September 20, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 65,469 hours, 8,140 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERG LT OVERWING 2ND ASSY FROM AFT, BOTH BULBS INOP.  RELAMPED.  OP CHECKS OK FOR SERVICE.
